Universidad Complutense de Madrid
E-Prints Complutense

Vector fields from locally invertible polynomial maps in Cn

Impacto

Downloads

Downloads per month over past year

Bustinduy, Álvaro and Giraldo Suárez, Luis and Muciño Raymundo, Jesús (2015) Vector fields from locally invertible polynomial maps in Cn. Colloquium Mathematicum, 140 (2). pp. 205-220. ISSN 0010-1354

Official URL: http://journals.impan.gov.pl/cgi-bin/cm/pdf?cm140-2-04


URLURL Type
http://www.impan.pl/Organisation


Abstract

Let (F-1, . . . , F-n) : C-n -> C-n be a locally invertible polynomial map. We consider the canonical pull-back vector fields under this map, denoted by partial derivative/partial derivative F-1, . . . , partial derivative/partial derivative F-n. Our main result is the following: if n - 1 of the vector fields partial derivative/partial derivative F-j have complete holomorphic flows along the typical fibers of the submersion (F-1,. . . , Fj-1; F-j+1,F- . . . , F-n), then the inverse map exists. Several equivalent versions of this main hypothesis are given.


Item Type:Article
Uncontrolled Keywords:Holomorphic foliations; Jacobian conjecture; non-singular complex polynomial vector fields
Subjects:Sciences > Mathematics > Geometry
Sciences > Mathematics > Topology
ID Code:32895
Deposited On:26 Aug 2015 08:23
Last Modified:12 Dec 2018 15:12

Origin of downloads

Repository Staff Only: item control page